# SDR SWAA2019072435242

- Difficulty date: July 14, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A58108
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF HAD A FIBER DAMAGE ON UPPER SURFACE ALONG LENGTH OF PANEL.  R&R FLOORBOARD 241AF IAW SRM & DWG.
